# SDR FDEA202010232621

- Difficulty date: October 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 36,462 hours, 19,561 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520201
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  655     29-30  3219     23OCT20  CLE  OPEN  U  LOGPAGES:3236545  ENROUTE TO CLE AT 350, GOT A ECAM WARNING FOR GREEN  HYDRAULIC LO QUANTITY. THE GEEN HYDRAULIC GAUGE  SHOWED FLUID BELOW RED DOT. ECAM GAUGE WAS AT THE  BOTTOM OF THE SCALE. DIDN'T RECEIVE A LOW PRESSURE  WARNING. COMPLIED WITH ECAM AND QRH WHICH HAD US  TURN OFF GREEN HYD. PUMPS AND EMERGENCEY EXTEND THE  GEAR. HAD MULTIPLE LOW LEVEL WARNINGS ON DISPATCH.  SHGN 23OCT20 11:20   CLE U  INITIAL EVALUATION AND WALK AROUND, NO HYDRAULIC  LEAKS FOUND. INDICATION IN FLIGHT DECK WAS A LITTLE  BELOW TOP HAT, SUSPECT INDICATION PROBLEM, REQIRES  MORE TROUBLESHOOTING.   R&R'D GREEN SYS TRANSMITTER & SERVICING VALVE.
